Old man

Home Forums Meet and Greet Old man

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #7152
    WobblyWeebleWobblyWeeble
    Participant

    Hello.

    I exhibited symptoms a couple of years ago and we, the doctor and I, blamed it on Claritin D used to treat year round allergies. I didn’t pay much attention to it as it was infrequent and not bothersome.

    Last week I was referred to a new ENT because of chronic Meniere’s. I’d already had the left inner-ear removed and the right was acting up. He ordered an MRI and a slew of blood tests, including an ANA. They phoned to say the ANA was high at 1:1280.

    Using the power of google, I discovered that ANA and Raynoud’s are tightly coupled. I called my PCP for a follow up, but she isn’t particularly concerned and left it as an item to discuss in my next appointment in February.

    Does that sound about right?

    • This topic was modified 4 years, 11 months ago by WobblyWeebleWobblyWeeble.
    #7154
    SarahSarah
    Moderator

    Hello
    A positive ANA along with Raynaud’s symptoms should definitely be investigated by a doctor to see if an autoimmune disease such as scleroderma, lupus, or RA is present. The rheumatologist is the specialist for Raynaud’s and the best type of Doctor to diagnose rheumatic disease.

    Decongestants will make Raynaud’s worse and should be avoided.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.